MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® EMG - ENDOTRACHEAL TUBE; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM® EMG - ENDOTRACHEAL TUBE; STIMULATOR, NERVE
Model Number 8229307
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during intra-op,  after connection, the main unit displayed a self-test failure.Reconnection was performed, but the device remained unresponsive.Replacing the tube with the new one resolved the issue, leading to the conclusion that the tube had poor contact and was unusable.There was no patient involvement.
 
Additional Manufacturer Narrative
H3: the device and both electrodes were returned in a plastic sleeve (non-original packaging).Upon return, a flexible rod was found inside the tube, and the proximal end of the tube was bent.The harness had paper tape intact.No traces of contamination were observed on the device.However, there was a large hole in the cuff, which prevented it from inflating; a large piece of the cuff was missing/torn off.Additionally, the continuity check was performed and electrically, the resistance of each lead shall be between 1.7 ohms, and 3.7 ohms and actual measurements were red (2.9 ohms), red with clear tube (2.8 ohms), blue (2.5 ohms), and blue with clear tube (2.6 ohms), all electrodes within specification.Furthermore, the device was connected to the nim console while exposed electrode wires were submerged in a saline solution for functional test.The electrode check passed and there was no excess noise recorded during the functional test.The device passed, electrical check, electrode check, and functional test; however, it failed to inflate due to the damaged condition upon return.H6: fdm b21, fdr c21, img g04134 and fdc d16 codes no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM® EMG - ENDOTRACHEAL TUBE
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key24438688
Report Number1045254-2026-00259
Device Sequence Number10300908
Product Code ETN
UDI-Device Identifier00763000882396
UDI-Public(01)00763000882396(17)280129(10)0228196314
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K925640
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8229307
Device Catalogue Number8229307
Device Lot Number0228196314
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown